# SDR CKSA98336

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOSS OF HYDRAULIC FLUID ON QUANTITY INDICATOR (5.8 GALLONS).  ACCOMPLISHED AIA EMERGENCY PROCEDURES.  ON POSTFLIGHT, DISCOVERED NR 2 ENGINE LEAKING HYDRAULIC FLUID.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC LINE.  OPS CHECK OK ON ENGINE RUN UP IAW DC8 MM 29-1-7.
